I had my lips injected for the first time ever when I was in Bali using teosyal global action. I am fairly happy with the results although it has been about two weeks now and I have noticed I have a few small nodules/lumps in my upper lip. I heard that is is common with teosyal. Is this because he used the global action instead of the teosyal kiss? Is it risky to have you lips injected later on with a different product (ex. restylane) when there is still lumpy teosyal in the lips?
Using Teosyal Global Action for Lips Instead of Kiss?
Doctor Answers (1)
Granuloma, lumps in lips after dermal fillers
Thank you for you question.
Teosyal global is least cross-linked (less vicous) of Teosyal line dermal fillers for wrinkle and volume correction treatments(exception is Teosyal for mesotherapy). Both Teosyal kiss and Global are approximately of similar visco-elasticity but have different clinical application license.
Both are made of Hyaluronic acid and both can cause foreign reaction which might leave with lumpy appearance.
Ask your doctor to break it with hylase enzyme and maybe with steroid injections, massaging helps.
You can use Hylauronic acid based filler again.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.